# SDR SIMA20171229001

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,233 hours, 27,321 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00284
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZED AFTER TAKE OFF.  ALL THE CONTROLS WERE SET UP CORRECTLY.  RETURNED TO DEPARTURE.   REMOVED AND REPLACED THE DIGITAL CONTROLLER IAW AMM 21-31-01. PERFORMED AN OPS CHECK IAW AMM 21-31-00, CHECKED GOOD.
